# SDR HEEA080529

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,392 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 3032247B
- Condition: Damaged
- Location: P3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3 FILTER HAS A BENT BYPASS SPRING. REPLACED WITH SERVICEABLE PART.
